# SDR 96FDEA01672

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBEAM STA 640 RBL 45 TO 60 HAS CORROSION AND PREVIOUS REPAIR DOES NOT COVER DAMAGE AREA.  REMOVED TOP CHORD OF BS 640 FLOORBEAM FROM RBL 19 TO RT OUTBOARD SKIN, FABRICATED NEW TOP CHORD AND REPAIR ANGLES AND STRAPS PER SRM 53-10-8 FIG 5.
